Quality Choice Maximum Strength Flu High Blood Pressure (HBP), Pain Reliever and Fever Reducer, Antihistamine & Cough Suppressant, Decongestant Free, for People with High Blood Pressure, 20 Count
Stock Expiry Date*: 01-11-2027
100% Authentic — Sourced directly from manufacturers or their authorized dealers!
- Quality Choice Maximum Strength Flu Medicine for High Blood Pressure (HBP) compares to the active ingredients in Coicidin HBP Maximum Strength Flu.
- Max Strength Flu HBP by Quality Choice Contains Acetaminophen 325 mg, Chlorpheniramine Maleate 2 mg, Dextromethorphan HBr 10 mg
- Quality Choice Flu HBP medicine is used to Relieve Body Aches, Headaches, Fever, Cough, Runny Nose, Sore Throat, and Sneezing to provide you with relief of Flu like symptoms.
- Quality Choice Maximum Strength HBP Pain Reliever, Fever Reducer, Antihistamine & Cough Suppressant is Decongestant free
- Restores Comfort and Provides Relief of Flu Symptoms for those who suffer from High Blood Pressure
| Výrobce | Inc, C.D.M.A. |
| Složení | Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Dextromethorphan HBr 10mg |
| Aktivní složky | Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Destromethorphan HBr 10mg |
| Značka | Výběr kvality |
| Počet jednotek | 20.00 Počet |
| Formulář položky | Kaplet |
| Výhody produktu | Kontrola chladu a chřipky |
| Počet položek | 1 |
| Typ výrobku | Reliéf chladu a chřipky |
| Specifické použití pro produkty | Studená |
| UPC | 635515997929 |
| Název typu balení | Blistr |
| Název značky | Výběr kvality |
| Popis věku | Dospělí |
| Typ kontejneru | Blister Pack |
| Číslo části výrobce | QC99792 |
| Rozměry položky | 0.88 x 3.18 x 3.88 inches |
| Další funkce | Long-Lasting |
| Cílová část těla | Celé tělo |
-
Sleva 5 % při nákupu 4 a více kusů
-
Získejte 5% slevu na váš příští nákup.
-
Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
-
Bezplatné doručení na kvalifikované objednávky.
3-6 dní (domácí)
30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.
SKU |
BRSW2AAYOUMWOYAY |
Kategorie |
Zdravotní péče , Over- the- Counter medikace , Kašel & studený , Reliéf chladu a chřipky |
Barcode |
635515997929 |
Tags |
Important information
Ingredients
Acetaminophen 325mg, Chlorpheniramine Maleate 2mg, Dextromethorphan HBr 10mg
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
0.88 x 3.18 x 3.88 inches; 0.63 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.
Recently tracked orders
Odmítnutí odpovědnosti
Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.
*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.





